# SDR GLBA2003039

- Difficulty date: March 25, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 14,534 hours, 19,039 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Nav Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 NAV FAILED.  TIGHTENED CONNECTION ON SPLITTER, OPS CHECK GOOD.
